@article{decarvalho2012a, title = {A dimension reduction technique for estimation in linear mixed models}, volume = {82}, issn = {0094-9655, 1563-5163}, doi = {10.1080/00949655.2011.604032}, language = {en}, timestamp = {2016-03-02T14:16:01Z}, number = {2}, urldate = {2016-03-02}, journal = {Journal of Statistical Computation and Simulation}, author = {{de Carvalho}, M. and Fonseca, M. and Oliveira, M. and Mexia, J. T.}, month = feb, year = {2012}, pages = {219--226}, file = {decarvalho2012a.pdf:/Users/mdecarvalho/Dropbox/Reading/decarvalho2012a.pdf:application/pdf} }